Infinite subscripts from infinite exponents

Journal of Symbolic Logic 49 (2):558-562 (1984)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274188
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 39,626
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Magidor-Like and Radin-Like Forcing.J. M. Henle - 1983 - Annals of Pure and Applied Logic 25 (1):59-72.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
6 ( #857,680 of 2,325,375 )

Recent downloads (6 months)
1 ( #932,291 of 2,325,375 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature